On a conjecture of Lapidus and van Frankenhuysen

Please use this identifier to cite or link to this item: http://hdl.handle.net/10045/52992
Información del item - Informació de l'item - Item information
Title: On a conjecture of Lapidus and van Frankenhuysen
Authors: Mora, Gaspar | Sepulcre, Juan Matias | Vidal, Tomás
Research Group/s: Curvas Alpha-Densas. Análisis y Geometría Local
Center, Department or Service: Universidad de Alicante. Departamento de Matemáticas
Keywords: Fractal strings | Nonlattice self-similar fractal strings | Dirichlet polynomials
Knowledge Area: Análisis Matemático
Issue Date: Sep-2015
Publisher: Springer Milan
Citation: Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie A. Matemáticas. 2015, 109(2): 747-757. doi:10.1007/s13398-014-0213-3
Abstract: In this paper it is shown that a conjecture of Lapidus and van Frankenhuysen of 2003 on the existence of a vertical line such that the density of the complex dimensions of nonlattice fractal strings with M scaling ratios off this line vanishes in the limit as M→∞, fails on the class of nonlattice self-similar fractal strings.
URI: http://hdl.handle.net/10045/52992
ISSN: 1578-7303 (Print) | 1579-1505 (Online)
DOI: 10.1007/s13398-014-0213-3
Language: eng
Type: info:eu-repo/semantics/article
Rights: © Springer-Verlag Italia 2014. The final publication is available at Springer via http://dx.doi.org/10.1007/s13398-014-0213-3
Peer Review: si
Publisher version: http://dx.doi.org/10.1007/s13398-014-0213-3
Appears in Collections:INV - CADAGL - Artículos de Revistas

Files in This Item:
Files in This Item:
File Description SizeFormat 
Thumbnail2015_Mora_etal_RACSAM_final.pdfVersión final (acceso restringido)287,67 kBAdobe PDFOpen    Request a copy


Items in RUA are protected by copyright, with all rights reserved, unless otherwise indicated.